Join the 'Biafine' group to help and get support from people like you.
We found 14 questions associated with the 'Biafine' topic.
Posted 8 days ago by • 0 answers
I have suffered for 20+years now with irritable, hyper sensitive skin. Face washes, moisturizers, beauty serums, cosmetics, sunscreen and a bundle of haircare products all send my skin into reactions. I've been doing a lot of research and have seen allergists for patch testing which have only ...
Posted 28 Jul 2016 by • 0 answers
Posted 27 Jun 2016 by • 0 answers
Posted 25 Apr 2012 by • 3 answers
Posted 23 Jan 2016 by • 0 answers
I used a product with Acid to remove skin tags and it burned my skin and left black spots on my skin. This is my first day using Biafine, so I was wondering if it would take care of the black spots as well. The location is under my eyes.
Posted 31 Jan 2014 by • 1 answer
to remove the wrinkles, itching, allergies, dark circles, etc.
Posted 16 Nov 2013 by • 1 answer
Posted 7 Jan 2014 by • 2 answers
Walgreens has a script from Dr Brodsky. Arlington Hts , IL walgreens on northwest Highway and dryden pl crosstreet. Walgreens said the medication is no longer made and not available. That is why I want to transfer my script to you, ordo you have any other suggestions? Bthanks Frank J Leon, ...
Posted 2 Jan 2013 by • 1 answer
I have a tube of Biafine Emulsion and on the end it says 08 2005. Will that be the production date or th expiration date? How long can it work?
Posted 8 Dec 2011 by • 1 answer
I have some open wounds where stitches did not hold and was told to use biafine several times a day, but I noticed at night the area tends to start bleeding. Should I discontinue use until the bleeding stops?
Posted 31 Oct 2009 • 1 answer
I have really sensitive skin and have been using the Biafine Topical Emulsion for about one and a half months now for some skin abrasions on my back. I am also taking Benadryl oral medication and baby aspirin for pain relief.
Posted 12 Feb 2010 by • 1 answer
Healing treatment after treatment with Aldara.
Posted 30 Oct 2009 • 1 answer
I am using the Biafine topical emulsion that was prescribed by my dermatologist and when I apply to my open sores on my back it get a stinging feeling then that pain disappears but one hour later my back feels really tight and painful. Should I stop using Biafine or contact my Dermatologist for ...
Posted 6 Nov 2009 • 3 answers
My last visit with my dermatologist was on 10/22/09. I asked my doctor if he had a stronger oral medication I can take? He told me to take Zyrtec twice a day for pain of my shingles rash. I tried it one day but I still had alot of back pain and switched back to taking the (Benadryl allergy pills, 3 ...